# SDR HEEA063455

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE206150G3
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER INOPERATIVE.
